MAUDE Adverse Event Report: C.R. Bard, Inc. (BASD) -3006260740 POWERLOC; Port Access Needle

C.R. Bard, Inc. (BASD) -3006260740 POWERLOC; Port Access Needle
Model Number N/A
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/04/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported the patient was receiving infusion therapy using an implanted port access needle on (b)(6).The catheter was flushed and locked daily according to standard procedures.On august 4, leakage was observed at the infusion connector during administration.The connector was replaced; however, leakage persisted.Further observation determined that the issue was not with the connector itself, but rather a crack at the needle hub/connector area.As a result, infusion could not be continued, and the implanted port access needle was removed.No patient harm was reported.
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The device has not been received by the manufacturer for evaluation.Each event reported to bd is evaluated and investigated in accordance with our complaint investigation procedures.The investigation process includes, but is not limited to, evaluation of the event details provided by the complaint facility, a review of complaint history, manufacturing records and risk document where applicable, and an evaluation of the subject device when available to identify potential contributing factors.

Brand Name
POWERLOC
Common Device Name
Port Access Needle
Manufacturer (Section D)
C.R. Bard, Inc. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
C.R. Bard, Inc. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer Contact
becky sparks
605 north 5600 west
salt lake city 84116
+1(801)595-0700
MDR Report Key50870559
Report Number3006260740-2026-06940
Device Sequence Number10674049
Product Code FPA
UDI-Device Identifier00801741048333
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K060812
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number8652034
Device Lot NumberASKRFS011
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/08/2026
Initial Report FDA Received Date09/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/16/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown